MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2420-0007
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set was separated the following information was received by the initial reporter with the following verbatim it was reported by customer that the hub of the primary tubing does not connect well to the thread on the secondary tubing.The connection comes apart and causes medication and blood to go to the floor.
 
Additional Manufacturer Narrative
Investigation summary: it was reported by customer that the hub of the primary tubing does not connect well to the thread on the secondary tubing.The connection comes apart and causes medication and blood to go to the floor.One sample was received for quality evaluation.Visual examination was conducted on the sample, no damages or abnormalities identified.The sample was then primed and and attached to a sample secondary bd infusion set and a sample bd extension set at the distal end of the infusion set.A simulated infusion was conducted at a rate of 125 ml/hr to determine if there was and air-in-line, occlusion or leakage issues.There were no issues identified.All additional y-site smartsites were tested by connecting a syringe to the luer port and conducting a fluid push to determine if the threaded connection leaks.No issues were identified.The customer complaint of connection issues could not be confirmed.A root cause for the reported failure was not determined because the failure was not replicated.A device history record review for model 2420-0007 lot number 24115441 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
Sample.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21543455
Report Number9616066-2025-00455
Device Sequence Number7736115
Product Code FPA
UDI-Device Identifier10885403235467
UDI-Public(01)10885403235467(10)24115441
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K221327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2420-0007
Device Lot Number24115441
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown